# SDR CALA2025012301974

- Difficulty date: January 22, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N2352U
- Make and model: Boeing 777-300ER
- Aircraft serial: 66592
- Aircraft time: 21,034 hours, 2,565 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4551241102
- Part serial: T1123154704
- Condition: Odor
- Location: Zone 900
- Part time: 6,803 hours, 1,204 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COFFEE MAKER INOPERATIVE G6 GALLEY COFFEE MAKER 610 COFFEEMAKER WAS REPLACED REF LOG 3336235 DUE SMOKE SMELL IN CABIN.
